| Catalog Number |
05990378001 |
| Medical Device Problem Code |
Low Test Results (2458)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/12/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The reagent lot number was 83810500.The expiration date was not provided.The field service engineer found that the tip of the sample needle was worn down.After replacing the needle tip, qc was performed, and the results were normal.The investigation determined that the service actions resolved the issue.
Event or Problem Description
There was an allegation of questionable hcg results from the cobas 8000 - cobas e 602 module.Patient 1 initial result was "30+" miu/ml.Patient 2 initial result was "40+" miu/ml.The samples were repeated using a cobas 411 analyzer.Patient 1 repeat result was "20000+" miu/ml.Patient 2 repeat result was "30000+" miu/ml.The samples were then repeated using the cobas 602 analyzer, and the results were comparable to the results from the cobas e411.No specific data was provided.